The Journal of Fixed Point Theory and Applications (JFPTA) provides a publication forum for an important research in all disciplines in which the use of tools of fixed point theory plays an essential role. Research topics include but are not limited to:

(i) New developments in fixed point theory as well as in related topological methods,
in particular:

  • Degree and fixed point index for various types of maps,
  • Algebraic topology methods in the context of the Leray-Schauder theory,
  • Lefschetz and Nielsen theories,
  • Borsuk-Ulam type results,
  • Vietoris fractions and fixed points for set-valued maps.

(ii) Ramifications to global analysis, dynamical systems and symplectic topology,
in particular:

  • Degree and Conley Index in the study of non-linear phenomena,
  • Lusternik-Schnirelmann and Morse theoretic methods,
  • Floer Homology and Hamiltonian Systems,
  • Elliptic complexes and the Atiyah-Bott fixed point theorem,
  • Symplectic fixed point theorems and results related to the Arnold Conjecture.

(iii) Significant applications in nonlinear analysis, mathematical economics and computation theory,
in particular:

  • Bifurcation theory and non-linear PDE-s,
  • Convex analysis and variational inequalities,
  • KKM-maps, theory of games and economics,
  • Fixed point algorithms for computing fixed points.

(iv) Contributions to important problems in geometry, fluid dynamics and mathematical physics;
in particular:

  • Global Riemannian geometry,
  • Nonlinear problems in fluid mechanics.

A limited number of expository and survey articles will also be published.


Bibliographic Data
J. Fixed Point Theory Appl.
First published in 2007
1 volume per year, 4 issues per volume
approx. 1400 pages per volume
Format: 15.5 x 23.5 cm
ISSN 1661-7738 (print)
ISSN 1661-7746 (electronic)

AMS Mathematical Citation Quotient (MCQ): 0.82 (2018)

  • Publishes research papers in all disciplines in which the use of tools of the fixed point theory plays an essential role
  • Details new developments in fixed point theory as well as in related topological methods
  • Presents significant applications in nonlinear analysis, mathematical economics and computation theory
  • Features contributions to important problems in geometry, fluid dynamics and mathematical physics
  • 100% of authors who answered a survey reported that they would definitely publish or probably publish in the journal again

Journal information

Editor-in-Chief
  • Felix Schlenk
Publishing model
Hybrid. Open Access options available

Journal metrics

1.253 (2018)
Impact factor
1.140 (2018)
Five year impact factor
82 days
Submission to first decision
206 days
Submission to acceptance
43,415 (2019)
Downloads

Latest articles

This journal has 57 open access articles

About this journal

Electronic ISSN
1661-7746
Print ISSN
1661-7738
Abstracted and indexed in
  1. CNKI
  2. Current Contents/Physical, Chemical and Earth Sciences
  3. EBSCO Discovery Service
  4. Gale
  5. Gale Academic OneFile
  6. Gale InfoTrac
  7. Google Scholar
  8. Institute of Scientific and Technical Information of China
  9. Japanese Science and Technology Agency (JST)
  10. Journal Citation Reports/Science Edition
  11. Mathematical Reviews
  12. Naver
  13. OCLC WorldCat Discovery Service
  14. ProQuest Central
  15. ProQuest Engineering
  16. ProQuest Materials Science and Engineering Database
  17. ProQuest SciTech Premium Collection
  18. ProQuest Technology Collection
  19. ProQuest-ExLibris Primo
  20. ProQuest-ExLibris Summon
  21. SCImago
  22. SCOPUS
  23. Science Citation Index Expanded (SciSearch)
  24. zbMATH
Copyright information

Rights and permissions

Springer policies

© Springer Nature Switzerland AG